OK so my mom has anxiety really bad also really bad migraines and they prescribed her alprazolam's/perks for it, she has been on them for four years now and during those years she has been in and out of the emergency room for anxiety. Well I think it's wrong just to prescribe her Med's and send her on her way cause then she's happy when she has it but when she runs out of her Med's she bout freaks, well anyways she has noticed during the years she wasn't taking them right she would take about 5 aprazolams a day and 7percocets not all at once but during every other hour she wants to get rid of her anxiety but she was supposed to be taking only twice a day or as many as needed, when she runs out of the pills she has really bad withdrawals and her anxiety never ever goes away honestly she's crying every day she has literally grey hair, when she used to be dying her hair up and about now she's in her room with a blanket over the window not wanting to do anything anymore. Four years now. Well just the other day the er doctors had told her they can no longer do anything for her but put her in rehabilitation my mom about freaked out crying saying she didn't want to go through really bad withdrawals cause I mean she's really bad she shakes without her aprazolams and everything but she will do anything to get better for us so she went, doctor pulled up records of how many times she's been in and out the e.r 30 times in the last 6months. So anyways she's in detox now and they cut her pills cold turkey only four days and she was already having panic attacks in there so they sent her to the e.r where they prescribed her adivan question I have is I think its wrong they cut off her aprazolams cold turkey and just to throw her in a room to suffer. Not with her perks though cause she wants to get off of them for sures but her aprazolam is what she is more worried about what can they do to help her with her anxiety or get rid of it and also help get off of her pills. Also she has a choice to go home but we really don't want to see her crying and shaking or asking us to get her pills cause we don't want her on them anymore. Also when we talk to her she pauses in her sentences looks up and forgets what she's talking about or she talks really slow and stutters is this normal or is it because she's coming off of her pills? She has other medications like high blood pressure, cymbaltas but she takes them right just not her alprazolams and perks I'm worried about what happens if she doesn't take them in there will they help her? Or can she have a seizure or heart attack please help me I'm really worried about her our family don't want her like this we want her to get rid of her anxiety but it never goes away even on the pills especially the pills to be gone forever we don't want to loose her at age 43 we want her to be up and living her life how it was but if something tragic happens in her life anxiety always comes back. HELP Me PLEASE!
Detoxing body from alprazolam and perks?
What Guys Said 0
No guys shared opinions.
What Girls Said 1
I'm really sorry you are going through this. I'm not on the medical side of anything but it just sounds like they got her on so many drugs and either way I don't believe it's good for the body. Your moms anxiety...was it identified as a chemical imbalance? Is she in any tyoe of therapy to get to an understanding of why the anxiety exists? I think you guys should take her to multiple doctors and get other opinions...0
Select as Most Helpful Opinion?
You cannot undo this action. The opinion owner is going to be notified and earn 7 XPER points.